MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® FEMORAL RESURFACING HEAD 42MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® FEMORAL RESURFACING HEAD 42MM; HIP COMPONENT
Model Number 38031042
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
See attached.
 
Event or Problem Description
Allegedly, patient was revised due to loosening - stem.Revision njr number: 5181801.Side:l.Primary asa: p1 - fit and healthy.

Brand Name
CONSERVE® FEMORAL RESURFACING HEAD 42MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19013107
Report Number3010536692-2024-00150
Device Sequence Number8162571
Product Code KXA
UDI-Device IdentifierM684380310421
UDI-PublicM684380310421
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K944752
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38031042
Device Catalogue Number38031042
Device Lot Number27404977
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown